# SDR ABXA030203

- Difficulty date: November 7, 2002
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 86,860 hours, 27,054 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR ACTUATOR ATTACH FITTING WAS SEPARATED AT WELD.  REMOVED CORROSION FROM FITTING AND BLENDED FITTING IAW DC-8 SRM 51-1-8, WELDED FITTING IAW AM526856, INSTALLED FITTING IAW DC-8 SRM 51-3-0 AND 51-1-21.  REINSTALLED ACTUATOR IAW DC-8 MM 52-36-03.  OPS CHECKED GOOD IAW DC-8 MM 52-36-03.
